# SDR SWAA020531

- Difficulty date: March 6, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 3,752 hours, 2,212 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L507949629
- Condition: Worn
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI INTO GATE, NOTED RT NLG WHEEL ASSY HAVING EXESSIVE PLAY.  DISCOVERED RT NLG TIRE INNER BEARING AND RACE WORN.  REMOVED AND REPLACED BOTH NLG TIRE/WHEEL ASSY'S, ALSO REMOVED AND REPLACED NLG AXEL ASSY DUE TO OVERHEAT.  ALL WORK PER MM.
